# SDR 95ZZZX1832

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Housing
- Part number: 3040026
- Condition: Mismanufactured
- Location: Assory Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART RECEIVED FROM STOCK WITH BEARING MOUNT OVERSIZE 1.655 INCH PLUS.
